# SDR DALA2016041802997

- Difficulty date: April 17, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES ON LOWER BUSHINGS XF=49 ON ATTACH POINT LT ELEVATOR. BUSHINGS OF BS XF=49 ON ATTACH POINT LT ELEVATORS WERE REPLACED IAW CMM 24-30-1.
